# SDR CA980814009

- Difficulty date: August 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 600751135
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC PUMP FOUND LEAKING FROM THE AFT FLANGE.
